| Model Number |
3387S-40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that there was a small bulge at the site where the lead was implanted on the patient's head.The doctor initially diagnosed that there might be fluid accumulation and further observation was needed.In the past few days, it was found that the condition of the small bulge has improved and the patient didn't feel any discomfort.The issue was resolved at the time of this report.Additional information was received from the manufacturer representative (rep) that the patient was hospitalized due to the fluid build up.
Event or Problem Description
The cause of the fluid build up is not known.The fluid accumulation situation has improved and is under observation.
Additional Manufacturer Narrative